Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 55, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 9, 2012, 8:13 PM CDT for Loving County, Reeves County, Ward County, Texas. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2012, 8:13 PM CDT (01:13 UTC)
- Expired
- Apr 9, 2012, 9:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Loving County, TX, Reeves County, TX, Ward County, TX
The radar
The Midland/Odessa radar (KMAF), 126 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 8:20 PM CDT | FUNNEL CLOUD | 5 Nw Pecos, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 5:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 617 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1776 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
642 WUUS54 KMAF 100113 SVRMAF TXC301-389-475-100215- /O.NEW.KMAF.SV.W.0055.120410T0113Z-120410T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 813 PM CDT MON APR 9 2012 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN LOVING COUNTY IN WEST TEXAS... WESTERN WARD COUNTY IN WEST TEXAS... CENTRAL REEVES COUNTY IN SOUTHWEST TEXAS... * UNTIL 915 PM CDT * AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING VERY LARGE AND DESTRUCTIVE HAIL UP TO THE SIZE OF BASEBALLS...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF MENTONE... MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... PECOS... BARSTOW... U.S. HIGHWAY 285 SOUTH OF STATE HIGHWAY 302... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE IMMEDIATELY FOR DAMAGING WINDS... VERY LARGE AND DESTRUCTIVE HAIL... AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3147 10307 3117 10357 3160 10383 3180 10356 TIME...MOT...LOC 0110Z 304DEG 21KT 3161 10358 $$
1 follow-up statement
456 WWUS54 KMAF 100206 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 906 PM CDT MON APR 9 2012 TXC301-100216- /O.CAN.KMAF.SV.W.0055.000000T0000Z-120410T0215Z/ LOVING TX- 906 PM CDT MON APR 9 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOVING COUNTY IS CANCELLED... AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3147 10307 3124 10346 3153 10362 3165 10341 TIME...MOT...LOC 0206Z 304DEG 21KT 3143 10326 $$ TXC389-475-100215- /O.CON.KMAF.SV.W.0055.000000T0000Z-120410T0215Z/ WARD TX-REEVES TX- 906 PM CDT MON APR 9 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR EAST CENTRAL REEVES AND WESTERN WARD COUNTIES... AT 901 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF BARSTOW...OR ABOUT 12 MILES EAST OF PECOS... MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...EXTREME EAST CENTRAL REEVES COUNTY AND SOUTH CENTRAL WARD COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER... HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3147 10307 3124 10346 3153 10362 3165 10341 TIME...MOT...LOC 0206Z 304DEG 21KT 3143 10326 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 5:40 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Apr 9, 5:40 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 540 PM CDT MON APR 9 2012 .UPDATE... SEVERE THUNDERSTORM WATCH NUMBER 153 IN EFFECT FOR MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO UNTIL 1 AM CDT /MIDNIGHT MDT/. && .EARLIER DISCUSSION... SHORT TERM FORECAST CONCERNS WILL INCLUDE THUNDERSTORM DEVELOPMENT ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS THIS AFTERNOON AND EVENING. THE LATEST RADAR DATA SHOWS CONVECTION ALREADY UNDERWAY ACROSS THE TRANS PECOS REGION...WITH A FEW SHOWERS EVEN MOVING INTO THE PERMIAN BASIN. THE TRANS PECOS REGION WILL REMAIN FAVORED FOR STORM DEVELOPMENT THIS AFTERNOON AND EVENING GIVEN STEEP MID-LEVEL LAPSE RATES...DAYTIME HEATING AND WEAK UPSLOPE FLOW. THE HIGHER RESOLUTION MODELS...INCLUDING THE ARW AND NMM CONCENTRATE PRECIPITATION DEVELOPMENT OVER THE DAVIS AND GLASS MOUNTAINS...WITH ANOTHER CLUSTER OF STORMS OVER THE SOUTHEAST NEW MEXICO PLAINS. GIVEN CURRENT TRENDS AND MODEL PERFORMANCE YESTERDAY... WE HAVE INCREASED RAIN CHANCES ACROSS THE ABOVE MENTIONED AREAS. A FEW STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERN. LATER THIS EVENING... AN ORGANIZED AREA OF PRECIPITATION MAY CLIP THE NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS AS CONVECTION DEVELOPS OVER EASTERN NEW MEXICO... THEN FORMS A POSSIBLE MCS LATE THIS EVENING. THE NAM12 SUGGESTS A LOW-LEVEL JET OF 30-40KTS... WHICH WOULD SUSTAIN ANY CONVECTION AS IT MOVES ACROSS THE REGION. IF AN MCS MANAGES TO DEVELOP... DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE. GIVEN THE AMOUNT OF MOISTURE... LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN FOR ALL AREAS THROUGH TONIGHT. CONVECTION ALSO REMAINS POSSIBLE ON TUESDAY...AND THE TRANS PECOS MOUNTAINS APPEAR TO STAND A BETTER SHOT AT ADDITIONAL RAINFALL THAN THE SURROUNDING PLAINS. CAN/T COMPLETELY RULE OUT ADDITIONAL MCS DEVELOPMENT TO OUR NORTH DURING THE LATE EVENING AND OVERNIGHT HOURS...BUT THE SIGNAL FOR THIS IS CURRENTLY PRETTY WEAK. FOR NOW... WE WILL CONTINUE TO MENTION CHANCE POPS ACROSS NORTHERN LEA COUNTY...THE NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS. AGAIN...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE... WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS. THE LATEST MODEL DATA CONTINUES TO INDICATE THE FLOW ALOFT WILL BECOME SOUTHWESTERLY AND INCREASE ON WEDNESDAY. THERE IS CURRENTLY VERY GOOD AGREEMENT THAT THUNDERSTORMS WILL FIRE ALONG THE DRYLINE DURING THE AFTERNOON HOURS ON WEDNESDAY. STEEP LAPSE RATES ALONG WITH WESTERLY BULK SHEAR VECTORS AVERAGING AROUND 40KTS SUGGEST SUPERCELL DEVELOPMENT REMAINS POSSIBLE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERNS WITH ANY THUNDERSTORMS. SOUTHWESTERLY FLOW ALOFT REMAINS INTACT ON THURSDAY...WITH THE DRYLINE MIXING FARTHER EAST INTO THE PLAINS OF WEST TEXAS DURING THE AFTERNOON HOURS. WE HAVE ADDED A MENTION OF ISOLATED THUNDERSTORMS ACROSS THE ABOVE MENTIONED AREAS. THE LATEST GFS EVEN SHOWS POTENTIAL FOR STORMS DEVELOPING ON A RETREATING DRYLINE THURSDAY EVENING AND THIS BEARS WATCHING. THE FLOW ALOFT CONTINUES TO INCREASE THROUGH THE REMAINDER OF THE WORK WEEK INTO THE UPCOMING WEEKEND AS THE MEDIUM RANGE MODELS ALL SUGGEST A LARGE UPPER TROUGH WILL DEEPEN OVER THE DESERT SOUTHWEST AND NORTHERN MEXICO. THIS TROUGH IS CURRENTLY ADVERTISED TO TAKE ON A POSITIVE TILT... WHICH GENERALLY FAVORS LOW-LEVEL MOISTURE PUSHING EAST INTO WEST CENTRAL TEXAS. THIS TROUGH WILL BE CUT-OFF FROM THE MEAN FLOW AND THE MODELS TYPICALLY DON/T HANDLE THESE SCENARIOS VERY WELL. FOR NOW... WE/LL CONTINUE THE CURRENT DRY FORECAST AND AWAIT A LITTLE BETTER MODEL CONSISTENCY. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 63 84 61 82 / 30 20 30 20 CARLSBAD NM 57 89 59 87 / 20 20 30 30 DRYDEN TX 65 86 64 85 / 30 10 10 20 FORT STOCKTON TX 64 87 63 85 / 30 20 20 30 GUADALUPE PASS TX 59 84 58 82 / 30 30 30 20 HOBBS NM 58 85 59 82 / 30 30 30 40 MARFA TX 52 81 50 79 / 40 30 30 20 MIDLAND INTL AIRPORT TX 63 85 61 82 / 30 20 30 30 ODESSA TX 64 84 62 82 / 30 20 40 30 WINK TX 63 92 63 89 / 30 20 30 40 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 44/06
Hazardous weather outlook, Apr 9, 1:54 PM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 154 PM CDT MON APR 9 2012 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-101900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 154 PM CDT MON APR 9 2012 /1254 PM MDT MON APR 9 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHEAST NEW MEXICO AND WEST TEXAS THIS AFTERNOON AND TONIGHT. ANY STORMS THAT DO DEVELOP WILL BE ACCOMPANIED BY FREQUENT LIGHTNING...SMALL HAIL...GUSTY WINDS TO 50 MPH...AND BRIEF HEAVY RAINFALL. A FEW THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY...SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE...MAINLY OVER THE WESTERN MOUNTAINS OF SOUTHEAST NEW MEXICO AND WEST TEXAS...SOUTHEAST NEW MEXICO PLAINS...WESTERN LOW ROLLING PLAINS...AND PERMIAN BASIN. STORMS COULD LAST WELL INTO THE NIGHT. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL BEING THE MAIN THREATS. WEDNESDAY...SCATTERED THUNDERSTORMS WILL BE AGAIN BE POSSIBLE OVER MUCH OF THE AREA ALONG A DRYLINE...IF NOT RESIDUAL OUTFLOW BOUNDARIES FROM THE PRIOR DAY/S CONVECTION. SOME STORMS COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 44
In the hours before
Special weather statement, Apr 9, 5:03 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 503 PM CDT MON APR 9 2012 NMZ028-092245- EDDY COUNTY PLAINS- 403 PM MDT MON APR 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTHWESTERN EDDY COUNTY UNTIL 445 PM MDT... A STRONG THUNDERSTORM WAS LOCATED 18 MILES WEST OF ARTESIA AT 403 PM MDT...MOVING SOUTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. &&
Special weather statement, Apr 9, 5:12 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 512 PM CDT MON APR 9 2012 TXZ074-080-092245- DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU- 512 PM CDT MON APR 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING NORTH CENTRAL PRESIDIO AND SOUTH CENTRAL JEFF DAVIS COUNTIES UNTIL 545 PM CDT... A THUNDERSTORM WITH NICKEL SIZE HAIL AND GUSTY WINDS TO 50 MPH WAS LOCATED 7 MILES SOUTHEAST OF RYAN AT 512 PM CDT...MOVING NORTHEAST AT 10 MPH.
Special weather statement, Apr 9, 5:32 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 532 PM CDT MON APR 9 2012 TXZ074-075-092300- PECOS-DAVIS/APACHE MOUNTAINS AREA- 532 PM CDT MON APR 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING EAST CENTRAL JEFF DAVIS...NORTH CENTRAL BREWSTER AND WEST CENTRAL PECOS COUNTIES UNTIL 600 PM CDT... A THUNDERSTORM WITH DIME SIZE HAIL AND GUSTY WINDS TO 50 MPH WAS LOCATED 5 MILES NORTHEAST OF HOVEY AT 532 PM CDT...MOVING NORTHEAST AT 5 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. &&
Special weather statement, Apr 9, 7:27 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 627 PM MDT MON APR 9 2012 NMZ034-100100- SOUTHERN LEA COUNTY- 627 PM MDT MON APR 9 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING SOUTHEASTERN LEA COUNTY UNTIL 700 PM MDT... A THUNDERSTORM WITH NICKEL SIZE HAIL AND GUSTY WINDS TO 50 MPH WAS LOCATED 13 MILES NORTHWEST OF JAL AT 627 PM MDT...MOVING SOUTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TUESDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. &&
Local storm report, Apr 9, 7:28 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
728 PM CDT MON APR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 1 SW SEVEN RIVERS 32.58N 104.43W
04/09/2012 E1.00 INCH EDDY NM TRAINED SPOTTER
ON HWY 285
0653 PM HAIL 10 NW CARLSBAD 32.51N 104.36W
04/09/2012 E1.00 INCH EDDY NM TRAINED SPOTTER
1/2 INCH TO 1 INCH HAIL
0654 PM HAIL 7 N ORLA 31.93N 103.91W
04/09/2012 E2.50 INCH LOVING TX TRAINED SPOTTER
TENNIS BALL HAIL AND 50 TO 60 MPH WIND ON STATE ROAD 25
0702 PM HAIL 17 NW CARLSBAD 32.58N 104.44W
04/09/2012 E1.00 INCH EDDY NM TRAINED SPOTTER
1/2 INCH TO 1 INCH HAIL,6 MILES WEST OF BRANTLY LAKE
0725 PM HAIL 6 E ORLA 31.83N 103.81W
04/09/2012 E4.00 INCH LOVING TX TRAINED SPOTTER
3 TO 4 INCH HAIL AND GUSTS UP TO 70 TO 75 MPH
&&
JAMIE.GUDMESTADLocal storm report, Apr 9, 7:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
758 PM CDT MON APR 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL 2 W MENTONE 31.71N 103.63W
04/09/2012 E4.00 INCH LOVING TX TRAINED SPOTTER
3.5 TO 4 INCH HAIL AND WINDS OF 70-80 MPH
&&
JAMIE.GUDMESTADThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:04 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 56 min |
| Apr 9, 7:39 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward | 36 min |
| Apr 9, 7:50 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Loving, Winkler | 55 min |
| Apr 9, 8:02 PM CDT | Tornado Warning | MAF | Reeves, Ward | 28 min |
| Apr 9, 8:12 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 63 min |
| Apr 9, 8:21 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 54 min |
| Apr 9, 8:28 PM CDT | Tornado Warning | MAF | Reeves, Ward | 32 min |
| Apr 9, 10:58 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Pecos, Reeves | 62 min |
| Apr 9, 11:57 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos, Reeves | 63 min |
| Apr 10, 12:11 AM CDT | Tornado Warning | MAF | Brewster, Pecos | 34 min |
| Apr 10, 6:14 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.